This article warns about the dangers of Viagra, specifically how high doses can cause irreversible damage to the retina, leading to tinted vision. Normal doses of Viagra cause short-term vision problems, but taking more than the recommended dosage causes long-term problems. One man took more than the 50mg dose and was then diagnosed with persistent retinal toxicity. The doctors were able to see the structural damage to the cones of the eyes. Overall, this article aims to show the danger of taking too much of a medication.

Key Takeaways:

  • People with color vision need to be careful during the use of viagra .
  • Do not purchase performance enhancing drugs online without finding out more about the after effects
  • Stick to the prescribed dosage to avoid unnecessary side effects of the drugs you take

“The researchers found that the man had microscopic injury to the cones of the retina the cells that are responsible for color vision.”

Read more: https://www.medicinenet.com/script/main/art.asp?articlekey=215565